# SDR ASAA0010107

- Difficulty date: August 2, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROW 18 WERE FOUND TO BE INOPERATIVE. REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
